# SDR AWXA9700489

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGBPW
- Make and model: Boeing 737275
- Aircraft serial: 20958
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1004391
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND THE CEILING MOUNTED OVERWING EMERGENCY EXIT LIGHT INOP.  INSTALLED NEW TERMINALS FOR LIGHT ASSEMBLY.  REMOVED AND REPLACED FWD LIGHT ASSEMBLY.  REMOVED AND REPLACED BATTERY PACK.  RELAMPED LIGHTS, OPS CHECK GOOD.  STC - BOEING STANDARD BATTERY PACK 831862 DISCHARGED          CABIN.
